# SDR ASAA2021120336795

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,526 hours, 14,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE FIRE SYSTEM TEST, WE RECEIVED A FAULT LIGHT. THE FAULT LIGHT IS ASSOCIATED WITH "B" SIDE LOOP. WITH OVHT DET SWITCH IN THE "A" SIDE THE FIRE SYSTEM TESTS NORMAL. (FAILS ON ENGINE #1 LOOP SIDE B). GROUNDED - YES. VERIFIED, MOVED SWITCH BACK TO NORMAL AND FAULT LIGHT ILLUMINATED WITH B-LOOP UPPER FAN FAULT ON FIRE DETECTOR MODULE. REMOVED AND REPLACED #1 ENGINE UPPER FAN DETECTOR REF B737-800 AMM 26-11-01OPS NORMAL.
